# SDR SWAA062567

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 45,713 hours, 40,256 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FWD HOOK LOOSE.  SECURED FWD GIRT BAR HOOK PER MM.
